# SDR DALA2025090306536

- Difficulty date: September 1, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 84,323 hours, 33,621 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L SLIDE ARM LIGHT NOT ILLUMINATED WHEN DOOR IS ARMED.   RELAMP, ADJ. GIRT BAR MECHANISM/FLOOR FITTING. OPS CHK GOOD. I/A/W B757 AMM 52-11. (7645506)
